# SDR AWXA200200757

- Difficulty date: August 16, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 14,169 hours, 6,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721601
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 LT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED CONNECTOR AT SEAT ROW 4 LT, OPERATIONAL CHECK WAS GOOD.
